# SDR 08FDEA03131

- Difficulty date: July 29, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT APPROX RBL 37 INCH, BETWEEN FRAMES 41 AND 42 HAS CORROSION IN THE TRACK.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-16.  TOOL USED T8492F.  REMOVED SEAT TRACK IAW A300-600 SRM 51-40-21.  MATERIAL ID OR NEW SEAT TRACK IS A5327400500053, PO 624926.1 IN REF TO A300-600 SRM 53-15-16 AND AIRBUS SM NSA348076.  CUT SEAT TRACK AND DRILLED HOLES IN REF TO A300-600 SRM 53-10-16.  PART MARKED NEW SEAT TRACK IN REF TO GMM 7-0-1001.  INSTALLED NEW SEAT TRACK IAW A300-600 SRM 53-10-16.  CIC'D SEAT TRACK IAW A300-600 AMM 51-22-00-0.
